buddha443556 Posted July 30, 2009 Share Posted July 30, 2009 I'm on Invega 3mg QD for psychosis. It works, the hallucinations have just about stopped or at the very least I'm not chasing them around with a 357 magnum. The problem is the Invega is causing serotonin poisoning (syndrome). I've suffered this 3 times before and I know that Vistaril (hydroxyzine) eases the problem after discontinuation. I'm also taking Micardis for the blood pressure. I'm just wondering if I'm playing Russian Roulette by covering up the problem with Vistaril and Marcardis? The solution for serotonin poisoning is to discontinue the medication but I'll have this problem with just about any atypical antipsychotic [Clozapine might be the exception]. I see my pdoc on the 3rd. Not even sure I want to ask him. Invega fixed my hallucinations, it didn't do shit for my paranoia. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.